MathSciNet Relay Station
MathSciNet bibliographic data
MR1883042 16R99
Beidar, K. I.; Brešar, M.; Chebotar, M. A. Functional identities revised: the fractional and the strong degree. Comm. Algebra 30 (2002), no. 2, 935–969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement